Hyperglycemia due to steroids icd 9

Parents of a diabetic child may live with the uncertainty of possible hyperglycemic episodes but can be reassured by knowing that continuous glucose monitoring, a proper diet as advised by the pediatrician, insulin therapy if prescribed, and appropriate exercise can control the disease and help avoid extremes that lead to hyperglycemia. It is important to maintain close contact with the child's diabetes team of professionals and to learn as much as possible about the disease and the symptoms to watch for in the child that may signal hyperglycemia. The parents of school-age children should make sure that teachers also understand the warning signs of hyperglycemia so that immediate medical attention can be given when needed.

Hyperglycemia due to steroids icd 9

hyperglycemia due to steroids icd 9

Media:

hyperglycemia due to steroids icd 9hyperglycemia due to steroids icd 9hyperglycemia due to steroids icd 9hyperglycemia due to steroids icd 9hyperglycemia due to steroids icd 9

http://buy-steroids.org